# SDR CNMA20100020

- Difficulty date: May 6, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N621AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48319
- Aircraft time: 65,741 hours, 11,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 495-515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL SUPPORT BS 485-515 RBL 55-60.  DAMAGED FLOOR SUPPORT WAS REMOVED. NEW FLOOR SUPPORT PN OAI-53-0002 WAS FABRICATED AND INSTALLED USING FASTENERS BOCR1SCEGDG B/N 517060 B/N 828982 IAW SRM VOL 2, 51-35-01, PAGE 1 AND 51-33-01 PAGE 34 B1CB30MYRK4X.
